MathSciNet Relay Station
MathSciNet bibliographic data
MR2942370 65R20 (45D05)
Zhang, Kai; Li, Jie; Song, Haiming Collocation methods for nonlinear convolution Volterra integral equations with multiple proportional delays. Appl. Math. Comput. 218 (2012), no. 22, 10848–10860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement